# SDR CALA9800629

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: EMBS1392
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ZONE-A EMERGENCY LIGHT BATTERY PACK INOPERATIVE.  THE EMERGENCY LIGHT CHARGER WAS REPLACED AND OPERATION CHECKED GOOD IAW MM 33-50-00.
